RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1976, Volume 28, Number 3, Pages 331–339 (Mi tmf4268)  

This article is cited in 1 scientific paper (total in 1 paper)

On a consequence of the causality condition in field theory with a momentum space of constant curvature

I. P. Volobuev


Abstract: In the framework of quantum field theory with a momentum space of constant curvature, an integral representation is constructed of the matrix element of the commutator of a scalar field. This is the analog of the Jost–Lehmann–Dyson representation.

Full text: PDF file (689 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1976, 28:3, 822–828

Bibliographic databases:

Received: 23.04.1975

Citation: I. P. Volobuev, “On a consequence of the causality condition in field theory with a momentum space of constant curvature”, TMF, 28:3 (1976), 331–339; Theoret. and Math. Phys., 28:3 (1976), 822–828

Citation in format AMSBIB
\Bibitem{Vol76}
\by I.~P.~Volobuev
\paper On a~consequence of the causality condition in field theory with a~momentum space of constant curvature
\jour TMF
\yr 1976
\vol 28
\issue 3
\pages 331--339
\mathnet{http://mi.mathnet.ru/tmf4268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=449302}
\transl
\jour Theoret. and Math. Phys.
\yr 1976
\vol 28
\issue 3
\pages 822--828
\crossref{https://doi.org/10.1007/BF01029174}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4268
  • http://mi.mathnet.ru/eng/tmf/v28/i3/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. P. Volobuev, “Plane waves on a sphere and some applications”, Theoret. and Math. Phys., 45:3 (1980), 1119–1122  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:155
    Full text:56
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019